Exponential Generalization of a Ternary Symmetric Inequality

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-11
Year of Publication : 2021
Authors : Dejun Zhao
  10.14445/22315373/IJMTT-V67I11P502

MLA

MLA Style: Dejun Zhao. "Exponential Generalization of a Ternary Symmetric Inequality" International Journal of Mathematics Trends and Technology 67.11 (2021):14-19. 

APA Style: Dejun Zhao(2021). Exponential Generalization of a Ternary Symmetric Inequality  International Journal of Mathematics Trends and Technology, 67(11), 14-19.

Abstract
In this paper, we establish an exponential generalization of a ternary symmetric inequality by using the theory of majorization and Schur convex.

Reference

[1] Sheng H. L., Problem 1454. Bulletin Des Science Mathematics, 9 (2003) 48.
[2] Kang X. R., Promotion and further guess for an inequality, Journal of Mianyang Normal University, 33(11) (2014) 10-11.
[3] Huang H., The proof and extension of an inequality conjecture, College Mathematics, 34(3) (2003) 99-102.
[4] Zhao D. J., On the negation and correction of an inequality conjecture, Global Journal of Mathematics, 13(1) (1998) 872-878.
[5] Marshall A. W., Olkin I., Inequalities: Theory of majorization and its applications, New York: Academic Press.

Keywords : Ternary symmetric inequality, Inequality conjecture, Majorization, Schur convex function.